# SDR TAOA049602

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Fire Element
- Part number: 1061096125
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE FIRE WARNING LIGHT AND BELL WENT ON, ABORTED TAKEOFF, FLIGHT NR 6421.  REMOVED AND REPLACED NR 1 ENGINE LOWER FIRE WARNING SYSTEM ELEMENT.  (M)
